Eine Charakterisierung der Jordan-Algebren.

M. Koecher

Mathematische Annalen (1962)

  • Volume: 148, page 244-256
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Koecher, M.. "Eine Charakterisierung der Jordan-Algebren.." Mathematische Annalen 148 (1962): 244-256. <http://eudml.org/doc/160998>.

author = {Koecher, M.},
journal = {Mathematische Annalen},
keywords = {generalized rings, nonassociative rings},
language = {ger},
pages = {244-256},
title = {Eine Charakterisierung der Jordan-Algebren.},
url = {http://eudml.org/doc/160998},
volume = {148},
year = {1962},

AU - Koecher, M.
TI - Eine Charakterisierung der Jordan-Algebren.
JO - Mathematische Annalen
PY - 1962
VL - 148
SP - 244
EP - 256
LA - ger
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/160998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.